# SDR SWIA2020072951515

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R SPLICE AT BS 333 JOINT HAD CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM, AND DRAWING.   (ORIGINAL: .063) - (REMAINING: .048) - (LOSS: .015).  REMOVED AND REPLACED THE STRINGER SPLICE IAW DRAWING, AND SRM.
